# SDR DALA2023082806959

- Difficulty date: August 25, 2023
- Submitted: August 28, 2023
- Operation: Air carrier
- Aircraft: N813NW
- Make and model: Airbus A330-323
- Aircraft serial: 0799
- Aircraft time: 69,789 hours, 9,139 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3313 "DIRTY SOCK" SMELL IN DESCENT AND WITH APU RUNNING. CORRECTIVE ACTION: RMVD BOTH NBR 1 AND NBR 2 ENG H.P. VALVES TO INSPECT FOR OIL CONTAMINATION. NTF. REINSTALLED BOTH 1 & 2 H.HP. VALVES. TROUBLE SHOT. SUSPECT APU DUE TO OIL LEAK REF LOG PAGE 4449409. STARTED DECOMTAMINATION OF ECS PER 21-00. REMOVED BOTH ENGINE START VALVES, REINSTALLED ENGINE START VALVES. RAN BOTH ENGINES & APU TO IDENTIFY SOURCE OF FUMES. NO NOTICABLE SMELL FROM ENGINES. MODERATE SMELL FROM APU. RMVD AND RPLCD FWD AND AFT RECIRC FILTERS. HIGH PWR RUN. C/W NO GO OGI PREVENTION. NO DISCREPANCIES NOTED. (4449408)
